I am using this for the first time last night I made my first suppository and today large amounts of the yeasty discharge are exiting my body. I want to know if this is normal and if it is not should I continue using the product?
21 Oct 2009
It's most likely the residue from the cream, that is being discharged.
Some of the discharge is probably the discharge due to the infection. Finish the course of Monistat and give it a few days, and if symptoms still persist see your doctor.
- Monistat 3 Information for Consumers
- Monistat 3 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Monistat 3 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After using Monistat 1 a yellowish green clump of discharge came out is this the capsule coming out?
In another form/color? I had also previously thought it was bacteria vaginosis and treated it with metrodizedgel which turned a once thick clumpy ...
1 answer • 18 Mar 2014
Monistat-1 - I used the monistat 1 and now the next day I have this brownish type discharge is that?
... normal, I have to keep changing my panty liner
1 answer • 13 Sep 2014
... discharge come out and it was white, is that supposed to happen?
0 answers • 24 Apr 2015
When I woke up to use the bathroom this morning after taking monistat 3 for the first time a lot of?
... clumpy discharge came out. Is this the infection or the medicine coming out? Is this supposed to happen?
1 answer • 3 Jun 2015
Monistat-1 - I used monistat one on sunday at 11pm. On monday I had alot of discharge throughout the
... day. No symptoms. But later that night after midnight I started having alot of itching and some of the medicine was coming out. Today is tuesday ...
1 answer • 16 Sep 2015